# SDR DL76L060387

- Difficulty date: May 14, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 75,660 hours, 11,584 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Loose
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI RECEIVED MSG TRAILING EDGE FLAP DISAGREE AND T/E FLAPS WOULD NOT MOVE.  MX FOUND SENSOR M548 FAULTED ON FSEU FLT CANCELED.  FLAP BYPASS VALVE NOT MOVING FROM BY PASS POSITION.  ELEC CONNECTOR FOUND LOOSE AND CONTAMINATED, SAME CLEANED AND REFITTED SUBSEQUENT 6 X FULL FLAP CYCLES ACTIONED WITHOUT FAULT.  ORIGINAL FSEU REFITTED, FLAPS TESTED AGAIN WITHOUT FAULT.   BYPASS VALVE OPS CHECKED OK VIA ALT T/E SWITCHES FLAPS  OPERATE AND INDICATE NORMALLY.
